# SDR DXTA2010090804225

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 4,224 hours, 2,903 cycles
- Engine: Pwc PW306C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 99146762
- Part serial: 0067A
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  WHEN GEAR WAS SELCTED UP NOSE GEAR REMAINED DOWN WITH GREEN NOSE GEAR LIGHT AND RED UNLOCKED LIGHT ILLUMINATED.  R & R NLG ACTUATOR.
